# SDR BJNA990603

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERABLE (EXTERIOR).  CLEANED LIGHT SOCKET.  LIGHT NOW WORKS IAW 33-51-61.  (X)
